MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; BONE FIXATION PLATE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; BONE FIXATION PLATE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a collarbone / clavicle surgery there was a material fracture and the clavicle plate broke during surgery.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device (plate from another manufacturer).It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information.Complaint allegation is confirmed.One unpackaged ar-2655cl clavicle fracture plate, central third, left batch number: 5262149 was received for investigation.Visual evaluation of the returned device noted the plate was broken.Further visual evaluation noted deep nicks to the surface of the device.Functional testing was not performed due to the damage to the device.Dimensional testing found that the thickness of the returned ar-2655cl clavicle fracture plate was 0.089 which is in tolerance of the critical dimension specified in drawing c12917 of.090±.005.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.Refer to investigation photos.
 
Additional Manufacturer Narrative
Additional information: b1, b2, b5, g3, h1, h6.
 
Event or Problem Description
Update (b)(6) 09-apr-2025: further information was requested from the customer, to confirm a plate breakage during the surgery and a new contact from the or management provided different information than the previous contact.According to the or management the clavicle plate did not break during the surgery, but the breakage of the plate occurred after the surgery and after the patient was discharged.A revision surgery was required.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20224862
Report Number1220246-2024-07647
Device Sequence Number7315062
Product Code HRS
UDI-Device Identifier00888867027480
UDI-Public00888867027480
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2655CL
Device Lot Number15190357
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer02/20/2025
04/09/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date03/07/2025
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown